Probabilities of large deviations in Banach spaces
Matematičeskie zametki, Tome 34 (1983) no. 2, pp. 309-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_2_a17,
author = {S. V. Nagaev},
title = {Probabilities of large deviations in {Banach} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {309--313},
year = {1983},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a17/}
}
S. V. Nagaev. Probabilities of large deviations in Banach spaces. Matematičeskie zametki, Tome 34 (1983) no. 2, pp. 309-313. http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a17/